MathSciNet Relay Station
MathSciNet bibliographic data
MR1254817 (95g:60098) 60J45 (35J10 47F05)
Gesztesy, F.; Zhao, Z. Domain perturbations, Brownian motion, capacities, and ground states of Dirichlet Schrödinger operators. Math. Z. 215 (1994), no. 1, 143–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement